# SDR AALA20170321001

- Difficulty date: March 21, 2017
- Submitted: March 23, 2017
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 49,333 hours, 20,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE LOWER FITTING BALL ON L1 DOOR NOT ENGAGED PROPERLY.  REINSTALLED EMERGENCY ESCAPE SLIDE IAW AMM 25-66-01.
